# SDR SWAA2013102221342

- Difficulty date: October 10, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 55,933 hours, 45,095 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD AFT FLAP DELAMINATED ON LOWER SURFACE.  REPAIRED AFT FLAP IAW SRM.
